# SDR 2007UALA04018

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 47,160 hours, 5,706 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DR 1L EMERGENCY SLIDE ILLUM LIGHT INOP.  RELAMPED
